# SDR CA141104002

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,292 hours
- Engine: Hnywl AS90711A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 302270402
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, CREW OBSERVED:  NOSE WHEEL STEERING FAIL WOW FAIL RT ENGINE FAULT, LT ENGINE FAULT FLAPS FAULT STABILIZER TRIM FAULT, SPOILERS FAULT, PROXIMITY SYS FAULT, ELECTRICAL FAULT CAS MESSAGES AFTER LANDING, DIFFERENTIAL BRAKING WAS USED TO STEER ACFT.  THRUST REVERSERS WERE DEPLOYED, AND SELECTED STOW.  RT THRUST REVERSER DID NOT STOW.  THIS CREATED DIFFICULTIES IN DIRECTIONAL CONTROL OF THE ACFT. CREW REPORTED THEY MANAGED TO STEER OFF THE ACTIVE RUNWAY, ONTO A TAXI WAY, AT WHICH POINT THEY REQUIRED A TOW TO MOVE THEM OFF THE TAXI WAY.
